Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dirichlet finite solutions of $\Delta u = Pu$, and classification of Riemann surfaces


Author: Mitsuru Nakai
Journal: Bull. Amer. Math. Soc. 77 (1971), 381-385
MSC (1970): Primary 30A48, 31B05, 35J05, 53C20
DOI: https://doi.org/10.1090/S0002-9904-1971-12705-2
This work is cited by: Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 527--530
MathSciNet review: 0293083
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A48, 31B05, 35J05, 53C20

Retrieve articles in all journals with MSC (1970): 30A48, 31B05, 35J05, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12705-2